# SDR HAIHEEA9651

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Assy
- Part number: 206023119159
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEV PARTS ARE CORRODED BEYOND REPAIR.
